<  Back to the Polytechnique Montréal portal

A simple extension of Roe's scheme for multi-component real gas flows

Sina Arabi, Jean-Yves Trépanier and Ricardo Camarero

Article (2019)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/43254/
Journal Title: Journal of Computational Physics (vol. 388)
Publisher: Elsevier
DOI: 10.1016/j.jcp.2019.03.007
Official URL: https://doi.org/10.1016/j.jcp.2019.03.007
Date Deposited: 18 Apr 2023 15:01
Last Modified: 05 Apr 2024 11:41
Cite in APA 7: Arabi, S., Trépanier, J.-Y., & Camarero, R. (2019). A simple extension of Roe's scheme for multi-component real gas flows. Journal of Computational Physics, 388, 178-194. https://doi.org/10.1016/j.jcp.2019.03.007

Statistics

Dimensions

Repository Staff Only

View Item View Item